Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Why is this so hard for me



Recommended Posts

I'm 1 yr post o.o. been doing great. Now my weight is stalled. I eat mainly fish. Fresh vegetables and fruit. Water and unsweet tea.

Dr changed me to amlodipine for my BP. Another put me on seroquel for sleep. I limit almost to zero carbs. Pain dr put me on lyrica.

I was down to 170 now up to 100. All I can do is cry. Help?

Sent from my LGL722DL using BariatricPal mobile app

Share this post


Link to post
Share on other sites

Hugs, Hug, Hugs...hang in there. To my memory, the meds you describe could be the culprit. If they’re helping and no substitutions available, it may be a stretch to just your best.

Share this post


Link to post
Share on other sites
Posted (edited)

Thinking of you today. I wish I had a good answer for you. It sounds like you have a great diet.

Does your post mean you're up 100 pounds? It said you were down to 170, now up 100. I'm thinking you were talking about your meds?

please reach out to us when you're in need of cyber hugs 🤗

Edited by Deemar007

Share this post


Link to post
Share on other sites

Suzyq7519 I am not sure of your age but please know the natural process of metabolism slows down. Do some reading on plateauing. Fro what I had read you have to add weight, to ignite your metabolism. I cant weight to say weight loss like you have acheived. This is not the time to get down. More weight loss will get you off that BP med. Read up on your meds; They have tendencies to react with Fluid retension for some folks.

Share this post


Link to post
Share on other sites

Hi again... I see Amlodipine, Seroquel and Lyrica all have weight gain as a side effect. I would definitely meet with Dr. to see if there are other weight friendly substitutions. I recall my surgeon warning against this for the rest of life—-to be sure to ask prescriber for something that won’t make the journey more difficult. Hugs and prayer that answers are right around the corner for you!

Share this post


Link to post
Share on other sites

Lyrica is renowned for increasing your appetite & weight gain. It’s a great medication for nerve pain but ...

Your appetite is probably coming back, with the meds contributing, & you may be sub-consciously eating more. It’s easy to do. Check your serving size and if you aren’t counting calories, you may need to give it a go for a couple of weeks.

All the best.

Share this post


Link to post
Share on other sites

On 6/18/2020 at 7:46 AM, suzyq7519 said:

Dr changed me to amlodipine for my BP. Another put me on seroquel for sleep. I limit almost to zero carbs. Pain dr put me on lyrica.

Seroquel is usually prescribed for serious psychological conditions, not for sleep. It can cause substantial weight gain in some cases. There is another drug in its class, Latuda, that treats some of the same psychological conditions that Seroquel does but is not associated with weight gain. You may want to ask your doctor whether your condition can be treated with Latuda or another weight-neutral drug.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×